# SDR AALA20072123

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT OVERHEAD RIGHT SIDE AT SEAT ROW 31 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD RIGHT SIDE AT SEAT ROW 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
